# SDR DL76L990414

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Component: 75130
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C 178 ATB FOR PARTIAL LOSS OF LEFT SYS HYDRAULIC FLUID, REPORTED IN FLT.  FOUND RUDDER RATIO ACT EHV LEAKING.  REPLACED SAME, OPS CHECK.
